# SDR DALA2025010900193

- Difficulty date: December 22, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 28,360 hours, 10,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0749691) CORROSION 0N FWD CARGO BAY THRESHOLD WEB. REMOVED, REPLACED AND INSTALLED NEW THRESHOLD WEB PN 654A0003-58 FROM STA 440 TO STA 492.2 RBL 25 WL 159. IAW B737-900 SRM 51-40-02-0G & BOEING DWG 143A8330 REV B.
